# SDR DL757954278

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Condition: Delaminated
- Location: Nr 5 Le Slat
- Component: 114N300251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 5 L/E SLAT T/E WEDGE WAS FOUND DELAMINATED.  REPLACED T/E WEDGE PER SRM.
